Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xciteurmom

my face feels terrible

Recommended Posts

Been on the regimen for about 1.5 weeks now, Im also on tetracycline.

Now not only does my face look bad but Im actually almost in pain. Im having a bad break out now, my face is very itchy, and I have these two extremely painful pimples or whatever on the side of my face.

is a breakout/discomfort normal at this time during the regimen?

Share this post


Link to post
Share on other sites

Personally I stopped the regimen a month ago and am doing great with differin cream. I would not continue to use tetricyclin while on the regimen. Most breakouts I find are from doing to much to your skin. I would relax and stop the BP and get a nightly acne cream to work in tandem with the oral medication. Good luck.

Share this post


Link to post
Share on other sites

defferin cream ???? are you getting it with prescribtion or what.. i am in the us .. and i don't have insurance .. so ///

also .. do you have bad ance or just a little .. cause I used proactiv before and I think that cuase my breakout .. I don't a lot of pimples on my face before using the proact.... so is that cream for mild to moderate ance people ??

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×